Maximal functions, Hardy spaces and Fourier multiplier theorems on unbounded Vilenkin groups

M. Avdispahić, N. Memić, F. Weisz

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We consider relations between various existing concepts of Hardy spaces on Vilenkin groups. The problem of an appropriate Fourier multiplier theorem for unbounded Vilenkin groups is revisited and the conditions made more precise under which such a theorem is established. Theorem 3.1 from Avdispahić and Memić (2010) [1] is rectified.

Original languageEnglish
Pages (from-to)68-73
Number of pages6
JournalJournal of Mathematical Analysis and Applications
Volume390
Issue number1
DOIs
Publication statusPublished - Jun 1 2012

    Fingerprint

Keywords

  • Hardy spaces
  • Multipliers
  • Vilenkin groups

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this